Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Geodon jtevers

Posted by River 1924 on May 5, 2004, at 23:20:26

In reply to GEODON: lose weight loss gain, insomnia, vertigo?, posted by jtevers on May 4, 2004, at 16:35:04

I didn't have dizziness or vertigo on geodon. Of course I was at a relatively low dose (20mg bid). I wish I could help. The herb Ginko might help though it is unlikely to be an inner ear problem. I did take ginger capsules four times a day for nausea on geodon. It worked but I really wasn't dizzy so to speak. I can't really give you advice. I've taken lots of meds but I've never been afflicted with vertigo. Could it be an interaction with another med you take? For me, I wish geodon had come in tablets instead of capsules. Five or ten milligrams twice a day might have been enough for me. I liked 20 mgs once a day (I seemed better mentally and more organized) but I could almost feel my blood level go up and down. Forty milligrams caused the back spasms and made me kinda spacey and distant. When I took Abilify, I took 1/4 tablets and it worked fine (except for the akathisia which I couldn't manage to treat with other meds.) I wish I could have cut geodon in halves and quarters. Good Luck. (PS: I'm trying to lose 100lbs of mostly med induced weight gain. I hope we both win that battle.)


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:River 1924 thread:332225
URL: http://www.dr-bob.org/babble/20040505/msgs/343877.html